skin-hair-icon
Post Syphilis treatment effects
My friend has been treated for syphilis three months ago. He used doxycyclin 100mg tablets and ranitidine 150mg tablets for two weeks as advised by the doctor. Three month later result became non reactive. But still he feels burning sensation over stomach, legs and hands. Any further treatment required for this? How long post treatment effects will appear on body ?
42 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Not concerned with the problem.. for detailed prescription do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Check for vit b12 levels
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.